# SDR AALA202504176493

- Difficulty date: April 10, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N300UB
- Make and model: Boeing 737-8
- Aircraft serial: 44506
- Aircraft time: 588 hours, 225 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Faulted
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: GEAR WARNING HORN COMES ON AND RED GEAR LIGHTS COME ON DURING DESCENT. **SUPPLEMENTAL REPORT FOR (AALA202504116493): FOUND POWER SYSTEM FAULTS ON PSEU. REMOVE AND REPLACED PSEU (AALA202504116493), PER AMM IAW 32-09-10. REMOVE AND REPLACED LANDING GEAR CONTROL MODUL (AALA202504177012), PER AMM 32-31-11**(CLOSED).
